# SDR DALA2019030201426

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON CABIN FLOOR PANELS #223DF, 222RF, 222QF, 221VF, 221RF, AND 222YF. (FUS). NRC 00347: FLOOR PANELS #223DF, 222QF, 221RF, 222RF, AND 221VF WERE FABRICATED, REPLACED, AND IDENTIFIED PER SRM 50-20-50-2R-3. FLOOR PANEL 222YF WAS REINSPECTED (GVI) AND TAP TEST WAS PERFORMED AND NO DAMAGE WAS FOUND PER AMM 05-21-02 210-802. (LP #0965521)
